# SDR 9807119603

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimiter
- Part number: 4019953904
- Condition: Failed
- Location: Lt Cockpit
- Part time: 34,839 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN'S ALTIMETER FLAPG APPEARED DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AT APPROXIMATELY 90 TO 95 KNOTS.  MAINTENANCE REPLACED THE ALTIMETER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
